# SDR CA010215011

- Difficulty date: January 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Beech B-99
- Aircraft time: 34,262 hours
- Engine: Pwa PT6A28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 310240101
- Condition: Failed
- Location: Compressor
- Part time: 299 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, A
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE FAILURE DURING CLIMB EMERGENCY DECLARED ENGINE FUEL SHUT OFF AND ENGINE SECURED. RETURNED TO AIRPORT. ENGINE SPLIT A C FLANGE, PRELIMINARY INSPECTION FOUND CT DISC BLADE FAILURE ACCOUNTING FOR DAMAGE TO DOWNSTREAM HOT SECTION AND POWER SECTION COMPONENTS. ENGINE SHIPPED TO SHOP FOR FURTHER EXAMINATION, UPON RECEIVING DATA CLOSING. REPORT TO FOLLOW.
